# SDR SWAA2020102323485

- Difficulty date: September 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BSTA 986.5; AT LBL 43; WL 208.1 AT PASSENGER CABIN EA).  PERFORMED PERMANENT REPAIR BS 986.5 FLOOR BEAM UPPER HORIZONTAL TEE CAP SPLICE AFT GALLEY AREA AT PASSENGER CABIN, IAW EA NO.1-A53-7848 REV.
